Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Corrigendum to: “Statistical study of digits of some square roots of integers in various bases” (Math. Comp. 24 (1970), 455–473) by W. A. Beyer, N. Metropolis and J. R. Neergaard
HTML articles powered by AMS MathViewer

by Daniel Shanks PDF
Math. Comp. 25 (1971), 409 Request permission
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65A05, 65D20
  • Retrieve articles in all journals with MSC: 65A05, 65D20
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 409
  • MSC: Primary 65A05; Secondary 65D20
  • DOI:
  • MathSciNet review: 0400639